advertisement
Question
Posted by: sarah | 2011-01-29

very low sex drive

I am 27 years old, and I have been on ''''the pill'''' for almost 13 years (dont judge, i was told by my doc that i need to go on for regulation not because i was sexually active, i was having my period of almost 2 weeks at a time)
and in the last 2 years or so i just never seem to be in the mood for sex, i dont want my husband to think i have lost interested in him so i do it anyways. but lately it has been becoming quite painfull during sex. and i am getting really worried.

My husband and i want to trying for a baby later in the year and i am just really worried that there may be something really wrong with me.

i know i should have gone to see a doc when i started to worry, but i was to scared.

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

You must not be scared, it is better to go now than to wait and then it is something serious. The fact that you had irregular periods and the long time on the pill, complicate matters. The low sex drive can be caused by many things - illness, stress, etc. The pain however is something you must address ASAP. You can go to your Gynaecologist or phone the SASHA helpline (0860 100 262) for a referral list for practitioners in your area. Deidre - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: vnl | 2011-02-01

Excersice honey and maybe watch this adult movies with him and see how u feel then. tel him how to touch and dig your hole.

for the pain part go see a doc ASAP.

Reply to vnl
Posted by: sexologist | 2011-01-29

You must not be scared, it is better to go now than to wait and then it is something serious. The fact that you had irregular periods and the long time on the pill, complicate matters. The low sex drive can be caused by many things - illness, stress, etc. The pain however is something you must address ASAP. You can go to your Gynaecologist or phone the SASHA helpline (0860 100 262) for a referral list for practitioners in your area. Deidre - SASHA

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement